First of all, I know some people over-analyze every thing during the 2WW. I am NOT one of those people!
I'm on fertility meds so I know they can cause side effects that are similar to those of early pregnancy, but these are not usual for me... what do you think?
-Light bleeding during intercourse 12 DPO
-VERY vivid dream about a positive HPT!!
-Cramping/abdominal twinges since Sunday
-Light Nausea - mainly after I eat - I feel really hungry them super full as soon as I eat anything
-Heartburn today - CD 31 (typically 32-34 day cycle) - a coworker that doesn't know I'm ttc asked if I was preggo when I mentioned this today
-More sever cramping this afternoon
These things are unusual for me, but I have had 2 BFN's so far. I tested on CD 25 with an early test (way too soon to tell, I know) and on CD 30. I do think there is a chance it's too soon to tell, since my cycle is a little longer (32-24, but I have had up to 54 day cycles) but not sure. Thoughts??
I obviously have never conceived, however, I know many people who have had implantation bleeding and out of all of your symptoms, that is what stands out the most with me. Because that is around the time you could implant. I am not sure what CD day you are on, but try not to stress about the bfn's just yet. You are in my most deepest prayers!! Also, the hunger is a good sign as well. Please keep us posted girl.
Unfortunately symptoms are not reliable. I get pg symptoms every time my period is about to start. The only way you can tell is with a positive test. Sounds to me like you tested too early. Wait a few more days and test again with FMU. Good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.